Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had regular heavy cough, diagnosed with high sugar. Can I continue with metadoze and montair?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I had regular heavy cough in June-July 2011 and had been diagnosed with high sugar then( 155/235). I also had an increase in Eosinophils ( 28 ). I was prescribed Gentamycin ( 4 days- 8 injections ) , Hetrezan ( 1 week for eosinophilia ) , Metadoze - IPR 500 for insulin regulation( 1 after breakfast ) and Montair-LC(10+5mg) ( 1 at night )
I have continued with Metadoze and Montair-LC. My issue is that if i dont take Montair LC for 2-3 days, i start experiencing an itching sensation. It stops as soon as i resume the dose.
I want to know if i should continue with both the medications and the reasons for itching.I also want to know whether these medications cause an itching in the genitals.
Posted Mon, 30 Apr 2012 in General Health
Answered by Dr. Gyanshankar Mishra 13 hours later

Thanks for posting the query.

After going through your history, I have the following to comment:

1. In June-July 2011 you had been diagnosed as Diabetes with (?)Tropical Pulmonary Eosinophilia.

2. The dose of hetrazan is for 3 weeks and not 1 week for such condition.

3. You should also have taken a deworming drug like tablet. Albendazole 400 mg single dose at night at that time.

4. The answer to the following questions can help me advise you in a better way regarding your condition:

Currently do you have any symptoms?

At that time was the cough mostly at night?

Was a chest x-ray done at that time? If yes what did the doctor say?

Was a sputum examination done at that time?

Was a stool examination done at that time?

Did you have associated common cold or breathlessness?

In the past did you have any history of breathlessness attacks or whistling sound during breathing?

Were blood sugar level and eosinophil counts repeated after that?

5. As far as itching is concerned Metadoze does have the potential to cause generalized itching and montair LC containing LC (LEVOCETRIZINE) - antihistaminic relieves you symptomatically of that itching.

Please do let me know the details asked above.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor